Jump to content

Recommended Posts

I was taking Wellbutrin xl for 6 month. I stopped taking it about 2 months ago, since my insurance ran out. I have recently been trying a combination of St, Johns wort and a B-complex. It seems to be working much better then any other anti depressant I have been on. The problem is that since I had started taking wellbutrin and now after I have problems going out. I can seem to go out and have fun. If I go out and have a drink or 2 I start to get scared of nothing. I freak out and I can only think of going home. Like the world will end if I dont get home. I have also had this problem with recreational drugs. I have taken X many time before and never had a problem, but now if I take it I flip out. Has anyone else had this problem? or anything similar? Also How bad is it just to stop taking an anti depressant instead of tapering off?

Link to comment
Share on other sites

Some people experience "brain zaps" and some unpleasant symptoms if they go off an antidepressant without tapering, but I don't think that doing it is life-threatening in any way. Since it has been 2 months for you, I would guess that most of your actions and reactions don't have much to do with being off Wellbutrin.

Some of our folks here have had bad reactions to St. John's Wort---just a heads-up for you. In my experience, you shouldn't be taking large doses of any supplement without discussing it with a medical professional who is familiar with these things.

The symptoms you describe about wanting to leave places and get home sound like some level of anxiety. This is also something that should be handled by a medical professional.

I have no experience with X, so I can't comment.

If you can't afford a doctor and don't have insurance, can you go to your college's medical services office? If you are not in school, could you call your County Dept. of Mental Health? They may have pdocs and tdocs on a sliding scale of fees, or know of a free clinic. Please don't play with this--it sounds like you need to see a doctor.

olga

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...